Volume 6, Issue 1, February 2020
Associated Primes of Powers of Monomial Ideals: A Survey
Mehrdad Nasernejad
Pages: 1-13     Published Online: Dec. 30, 2019
DOI: 10.11648/j.ijtam.20200601.11
Abstract | Full-Text PDF (431KB)
View 553                 Downloads 334
Volume Integral Mean of Holomorphic Function on Polydisc
Lijuan Xu, Hua Liu, Juan Chen, Xiaoli Bian
Pages: 14-18     Published Online: Jan. 13, 2020
DOI: 10.11648/j.ijtam.20200601.12
Abstract | Full-Text PDF (274KB)
View 522                 Downloads 185
Browse journals by subject